# SDR USAASB04019

- Difficulty date: February 17, 2004
- Submitted: April 7, 2004
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EMERGENCY LIGHTS AT THE LAST TWO SEAT ROWS ON LEFT SIDE OF CABIN WERE INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT THE EMERGENCY LIGHTS ON SEAT ROWS 24 AND 25, LEFT SIDE.  ALSO, REPLACED M1479 AND M1137 BATTERY PACKS, P/N 2013-1A.  OPS CHECK GOOD.  (M)
